Joint papers of Cherlin and Shelah

ChSh:115
Cherlin+Shelah, Superstable fields and groups -- Annals Math Logic 18 (1980) 227-270
CCShSW:278
Chatzidakis+Cherlin+Shelah+Srour+Wood, Orthogonality of types in separably closed fields -- Classification theory (Chicago, IL, 1985) (1987) 72--88
CShS:689 1998-10-20 [pdf] [ps] [abstract] [arXiv:math.LO/9809202]
Cherlin+Shelah+Shi, Universal graphs with forbidden subgraphs and algebraic closure -- Advances in Applied Math 22 (1999) 454-491
ChSh:850 2006-05-24 [pdf] [ps] [abstract] [arXiv:math.LO/0512218]
Cherlin+Shelah, Universal graphs with a forbidden subtree -- J Combinatorial Theory. Ser. B 97 (2007) 293-333
ChSh:1033 2014-01-19 [pdf] [ps] [abstract] [arXiv:math.LO/1404.5757]
Cherlin+Shelah, Universal graphs with a forbidden subgraph: Block path solidity -- Combinatorica 36 (2016) 249-264


Back to theList of coauthors
Back to Shelah's Archive